Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 121, NWS Tulsa, OK

May 30, 2013LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 30, 2013, 11:35 AM CDT for LeFlore County, Oklahoma. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2013, 11:35 AM CDT (16:35 UTC)
Expired
May 30, 2013, 12:15 PM CDT
In force
40 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 71 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 11:45 AM CDTTSTM WND DMGMuse, OKSEVERAL LARGE TREE LIMBS DOWNED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 4.6 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2281 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 366 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2281 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
366 m²/s²
0-3 km storm-relative helicity
703 m²/s²
Significant tornado parameter
4.2
Supercell composite
22.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WUUS54 KTSA 301635
SVRTSA
OKC079-301715-
/O.NEW.KTSA.SV.W.0121.130530T1635Z-130530T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1135 AM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 1215 PM CDT

* AT 1132 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES
  SOUTHWEST OF MUSE...MOVING NORTHEAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MUSE...
  BIG CEDAR...HEAVENER AND HEAVENER RUNESTONE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3459 9495 3496 9460 3489 9449 3476 9445
      3451 9481
TIME...MOT...LOC 1635Z 222DEG 33KT 3459 9483

$$
2 follow-up statements
930 
WWUS54 KTSA 301652
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1152 AM CDT THU MAY 30 2013

OKC079-301715-
/O.CON.KTSA.SV.W.0121.000000T0000Z-130530T1715Z/
LE FLORE OK-
1152 AM CDT THU MAY 30 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR CENTRAL LE FLORE COUNTY...

AT 1150 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MUSE...MOVING
NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HODGEN...
HEAVENER AND HEAVENER RUNESTONE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3461 9468 3470 9483 3496 9460 3489 9449
      3476 9445
TIME...MOT...LOC 1652Z 222DEG 33KT 3470 9470

$$
467 
WWUS54 KTSA 301705
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1205 PM CDT THU MAY 30 2013

OKC079-301715-
/O.CAN.KTSA.SV.W.0121.000000T0000Z-130530T1715Z/
LE FLORE OK-
1205 PM CDT THU MAY 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LE FLORE COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.

LAT...LON 3461 9468 3470 9483 3496 9460 3489 9449
      3476 9445
TIME...MOT...LOC 1705Z 222DEG 33KT 3479 9460

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 11:14 AM CDT, 21 minutes earlier.

Area forecast discussion, May 30, 11:14 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1114 AM CDT THU MAY 30 2013

...UPDATE...

.DISCUSSION...

SEVERE WEATHER POTENTIAL TONIGHT CONTINUES TO BE THE SHORT TERM
FOCUS. CLOSELY WATCHING AN OUTFLOW BOUNDARY ACROSS NORTHERN
WASHINGTON AND INTO OSAGE COUNTIES...ASSOCIATED WITH THE REMNANTS
OF AN OVERNIGHT MESOSCALE CONVECTIVE SYSTEM THAT HAS SLOWLY MOVED
SOUTHWARD FROM KANSAS. THIS BOUNDARY WILL LIKELY BE THE FOCUS FOR
THE HIGHEST SEVERE WEATHER POTENTIAL THIS AFTERNOON AND EVENING...
INCLUDING THE POSSIBILITY OF LONG TRACK TORNADOES.

ELEVATED THUNDERSTORMS DEVELOPED SHORTLY AFTER SUNRISE THIS
MORNING ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA...AND HAVE
EXPANDED IN COVERAGE INTO EAST CENTRAL AND NORTHEAST OKLAHOMA
THROUGH THE MORNING HOURS. THE MAIN SEVERE WEATHER THREAT FOR THIS
AFTERNOON AND EVENING WILL LIKELY BE BETWEEN THE AFOREMENTIONED
OUTFLOW BOUNDARY AND THE WESTERN EDGE OF THIS CONVECTION...WHICH
INCLUDES THE TULSA METRO AREA. AN INCREASING CAP THIS AFTERNOON
AND EVENING...AND THE EFFECTS OF THE ONGOING CONVECTION ON THE
WIND FIELDS WILL LIMIT ADDITIONAL SEVERE DEVELOPMENT IN SOUTHEAST
OKLAHOMA AND INTO NORTHWEST ARKANSAS.

FORECAST SOUNDINGS REMAIN SUPPORTIVE OF MORE DISCRETE SUPERCELL
DEVELOPMENT THAN WAS SEEN YESTERDAY...WHICH WILL LEAD TO A GREATER
TORNADO THREAT. THE INCREASING CAP IS A CONCERN...EVEN ACROSS
PARTS OF NORTHEAST OKLAHOMA...BUT IF STORMS DEVELOP AS
EXPECTED...THE SEVERE POTENTIAL IS HIGH.

BESIDES THE SEVERE STORM THREAT...THE THREAT OF FLOODING IS
INCREASED AS WELL...ESPECIALLY ACROSS PARTS OF NORTHEAST OKLAHOMA
THAT SAW 3 TO 5 INCHES OF RAIN FROM LAST NIGHTS STORMS. ALTHOUGH
TONIGHTS ACTIVITY SHOULD BE MORE ISOLATED THAN LAST NIGHTS...IF A
STORM IS ABLE TO GO OVER AN AREA THAT SAW A LOT OF RAIN LAST
NIGHT...ADDITIONAL FLOODING IS LIKELY. MORE WIDESPREAD HEAVY RAINS
ARE EXPECTED FRIDAY AND INTO SATURDAY...AND A LARGER AREA WILL
LIKELY BE AFFECTED BY FLOODING DURING THIS TIME FRAME. A FLASH
FLOOD WATCH HAS BEEN ISSUED TO THE NORTH OF A LINE FROM EUFAULA TO
WESTVILLE AND HUNTSVILLE THROUGH MIDDAY SATURDAY.

&&

.PREV DISCUSSION... /ISSUED 641 AM CDT THU MAY 30 2013/

DISCUSSION...

THE 12Z TAF DISCUSSION IS INCLUDED BELOW.

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR CIGS COULD HANG ON FOR MUCH OF THE DAY BEFORE CLIMBING TO VFR
LEVEL THIS AFTERNOON. TSRA WILL AFFECT KBVO EARLY THEN THERE
SHOULD BE A BREAK FOR MUCH OF THE DAY...ASIDE FROM A ROGUE SHOWER
OR STORM. STORMS WILL FORM THIS AFTERNOON ALONG DRYLINE TO OUR
WEST AND MOVE INTO NE OK THIS AFTERNOON AND INTO NW AR BY THIS
EVENING. MVFR CIGS WILL RETURN TO ALL SITES AGAIN BY 12Z FRI MORNING.

LACY

PREV DISCUSSION... /ISSUED 427 AM CDT THU MAY 30 2013/

DISCUSSION...
A FEW CONVECTIVE CLUSTERS CONTINUE IN AREAS ALONG AND NORTH OF
U.S. 412 EARLY THIS MORNING CONTINUE TO BE FUELED BY 50+ KNOT LOW
LEVEL JET ANALYZED OVER CENTRAL/WESTERN OK. THIS SHOULD CONTINUE
THROUGH THE EARLY PART OF THE MORNING...AND WILL ALSO HAVE TO KEEP
AN EYE ON FORWARD PROPAGATING MCS MOVING ACROSS SOUTH CENTRAL KS
WHICH COULD BRUSH FAR NORTHERN AREAS THIS MORNING AS WELL. SEVERE
THREAT IS MINIMAL BUT THESE FEATURES MAY HAVE SIGNIFICANT IMPACT
ON AFTERNOON THUNDERSTORM DEVELOPMENT.

AIRMASS ALREADY RECOVERING FROM EXTREME SE THROUGH NW OKLAHOMA IN
WAKE OF OVERNIGHT STORMS AND EVENTUALLY SHOULD RECOVER TO SOME
DEGREE OVER EASTERN OK THIS AFTERNOON. MOST SHORT RANGE MODELS
CONTINUE TO BREAK OUT CONVECTION RELATIVELY EARLY TODAY FURTHER
COMPLICATING MATTERS. LARGER PICTURE CONTINUES TO BE DEEP TROUGH
DEVELOPING OVER CENTRAL U.S. WITH DRY LINE MIXING A BIT FARTHER
EAST INTO WESTERN OK BY LATE THIS AFTERNOON. WIND PROFILES SHOW
MUCH LESS BACKING OF MID LEVEL WINDS TODAY WITH BETTER CHANCE OF
STORMS REMAINING DISCRETE. DEGREE OF INSTABILITY DOES REMAIN IN
QUESTION BUT SHOULD SEE AN AXIS OF HIGHER VALUES EAST OF THE DRY
LINE WITH STORMS DEVELOPING OVER CENTRAL OK LATE AND MOVING TOWARD
NE OKLAHOMA IN THE EVENING. WITH MORE DISCRETE STORM MODE ALL
TYPES OF SEVERE WOULD BE POSSIBLE.

MID LEVEL TEMPS BEGIN TO WARM TONIGHT WITH CAP STRENGTH QUICKLY
INCREASING...WHICH WOULD CAUSE STORMS TO WANE OVERNIGHT.
CONVECTIVE COMPLEX MAY DEVELOP TONIGHT ON EDGE OF CAP MAINLY
NORTHEAST OF OUR AREA. CAP REMAINS IN PLACE MOST OF FRIDAY WITH
VOLATILE AIRMASS SPREADING OVER MUCH OF THE FORECAST AREA.
AGAIN...WIND PROFILES SUPPORTIVE OF SUPERCELLS WHICH SHOULD DEVELOP
RAPIDLY ALONG DRY LINE AND FRONT TO OUR WEST AND NORTHWEST LATE
AFTERNOON. THIS COULD BE A SIGNIFICANT SEVERE WEATHER EVENT GIVEN
EXTREME INSTABILITY FORECAST...STAY TUNED.

THUNDERSTORMS SHOULD EXPAND IN COVERAGE FRIDAY EVENING AND
OVERNIGHT AS FRONT SLOWLY PUSHES SOUTH...LEADING TO POTENTIAL FOR
SIGNIFICANT HEAVY RAINFALL IN SOME AREAS. MOST LIKELY THIS WILL
BE NORTH OF I-40...WHERE A FLASH FLOOD WATCH WILL EVENTUALLY BE
NEEDED FOR FRIDAY NIGHT AND POSSIBLY INTO SATURDAY. RAIN SHOULD
TAPER OFF SATURDAY EVENING WITH SUNDAY TURING OUT TO BE A NICE
AFTERNOON WITH DRIER AIR AND TEMPERATURES SEVERAL DEGREES BELOW
NORMAL. THUNDERSTORM CHANCES WILL RETURN BY MIDDLE OF NEXT WEEK AS
BOUNDARY RETREATS NORTH.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071.

AR...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

SHORT TERM...22
LONG TERM....12
Hazardous weather outlook, May 30, 11:22 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1122 AM CDT THU MAY 30 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1122 AM CDT THU MAY 30 2013

...SEVERE STORMS WITH SOME TORNADO POTENTIAL TONIGHT AND FRIDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA....NORTHEAST OKLAHOMA.
	ONSET...AFTER 4 PM.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING...WITH GREATEST THREAT AFTER 4 PM.

        AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

SCATTERED THUNDERSTORMS CONTINUE LATE THIS MORNING ACROSS PARTS OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. A FEW OF THE STORMS MAY
PRODUCE HAIL TO THE SIZE OF QUARTERS...ALTHOUGH THE GREATER SEVERE
STORM THREAT IN EASTERN OKLAHOMA AND NORTHWEST ARKANSAS IS EXPECTED
TO BE THIS AFTERNOON AND EVENING.

SEVERE STORMS ARE EXPECTED TO INITIATE ALONG THE DRYLINE IN WESTERN
OKLAHOMA THIS AFTERNOON. THE STORMS WILL MOVE EASTWARD INTO
NORTHEAST OKLAHOMA DURING THE LATE AFTERNOON OR EARLY EVENING HOURS.
THE DEEP LAYER SHEAR PROFILE...AND A SLOWLY INCREASING CAP...SUGGEST
THAT DISCRETE SUPERCELL STORMS WILL BE MORE LIKELY WHEN COMPARED TO
YESTERDAY. ANY SUSTAINED SUPERCELLS WILL BE CAPABLE OF PRODUCING
VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES. AN OUTFLOW
BOUNDARY FROM OVERNIGHT STORMS IN SOUTHERN KANSAS IS CURRENTLY
STRETCHED ACROSS PARTS OF NORTHERN OKLAHOMA. LONG TRACK TORNADO
POTENTIAL WILL BE ENHANCED WITH ANY STORMS THAT CAN ANCHOR ON THE
OUTFLOW BOUNDARY. STORMS WILL EVENTUALLY CONGEAL INTO CLUSTERS OR
LINES AND MOVE EAST INTO SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
THIS EVENING.

TRAINING OF STORMS OVER THE SAME AREAS OF NORTHEAST OKLAHOMA THAT
RECEIVED HEAVY RAINFALL OVERNIGHT COULD LEAD TO FLOODING LATER TODAY
AND TONIGHT.

SOUTH WINDS WILL GUST IN THE 25 TO 35 MPH RANGE ACROSS NORTHEAST
AND EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
         HEAVY RAIN POTENTIAL.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

A COLD FRONT WILL SAG INTO NORTHEAST OKLAHOMA FRIDAY AFTERNOON...AND
INTO NORTHWEST ARKANSAS FRIDAY NIGHT...INTERACTING WITH A VERY
UNSTABLE AIRMASS OVER THE REGION. WINDS ALOFT WILL REMAIN FAVORABLE
FOR THE DEVELOPMENT OF ORGANIZED STORMS. EARLY IN THE EVENT THE
THREAT FOR VERY LARGE HAIL AND TORNADOES EXISTS...WITH A TRANSITION
TOWARD DAMAGING WINDS AND HEAVY RAINFALL INTO FRIDAY NIGHT. WINDS
ALOFT WILL BE PARALLEL TO THE BOUNDARY...SUGGESTING THAT STORMS WILL
GROW INTO CLUSTERS AND TRAIN OVER THE SAME AREAS. WIDESPREAD
FLOODING WILL BECOME AN INCREASING CONCERN BECAUSE OF THIS...WITH
ISOLATED AREAS POTENTIALLY SEEING AS MUCH AS 9 TO 10 INCHES OF RAIN
THROUGH SATURDAY MORNING.

THE RISK FOR STORMS WILL SHIFT SOUTHEAST WITH THE FRONT ON
SATURDAY...DOWN INTO WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA.

ANOTHER BOUNDARY IS EXPECTED TO AFFECT THE REGION TOWARD THE
MIDDLE OF NEXT WEEK...AND WILL BRING ANOTHER CHANCE OF THUNDERSTORMS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 30, 5:51 AM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
551 AM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 AM     FLOOD            SKIATOOK                36.37N 96.00W
05/30/2013                   TULSA              OK   EMERGENCY MNGR

            WATER NEAR HOUSES ALONG OAK STREET ON SOUTH SIDE OF TOWN.

&&

CAS
Special weather statement, May 30, 8:39 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
839 AM CDT THU MAY 30 2013

OKZ071-073-301415-
MCINTOSH OK-PITTSBURG OK-
839 AM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     MCINTOSH AND NORTHWESTERN PITTSBURG

AT 839 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF SCIPIO...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...EUFAULA...HANNA...VERNON...
RAIFORD...VIVIAN...STIDHAM...SCIPIO...INDIANOLA...CANADIAN AND LAKE
EUFAULA STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3516 9599 3522 9599 3548 9561 3526 9545
      3502 9595 3512 9602 3514 9602
TIME...MOT...LOC 1339Z 235DEG 30KT 3512 9593
Special weather statement, May 30, 9:49 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
949 AM CDT THU MAY 30 2013

OKZ062-063-068-301530-
CHEROKEE OK-DELAWARE OK-MAYES OK-
949 AM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHERN DELAWARE AND SOUTHEASTERN MAYES

AT 949 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
LOCUST GROVE...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...JAY...LEACH...CHLOETA...LOCUST
GROVE...ROSE AND LAKE EUCHA STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3653 9494 3636 9467 3606 9516 3611 9525
TIME...MOT...LOC 1449Z 223DEG 46KT 3611 9515
Special weather statement, May 30, 10:41 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1041 AM CDT THU MAY 30 2013

OKZ054-055-301630-
OSAGE OK-WASHINGTON OK-
1041 AM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE AND WASHINGTON

AT 1041 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF BIGHEART TO 7 MILES SOUTHWEST OF
PEARSONIA TO 16 MILES WEST OF FAIRFAX...MOVING EAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...
WYNONA...WOLCO...FAIRFAX...BARNSDALL...PERSHING...TALLANT...
NELAGONEY...OKESA...PEARSONIA...BIGHEART...HULAH...BARTLESVILLE...
OCHELATA...DEWEY...COPAN...OSAGE HILLS STATE PARK...WAH SHA SHE STATE
PARK AND BARTLESVILLE MUNICIPAL AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3699 9580 3656 9584 3647 9638 3653 9673
      3656 9675 3654 9682 3655 9689 3659 9692
      3659 9698 3672 9663 3701 9635
TIME...MOT...LOC 1541Z 278DEG 30KT 3697 9626 3671 9651
          3658 9697
Local storm report, May 30, 11:26 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1126 AM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND GST     STIGLER                 35.25N 95.12W
05/30/2013  M58.00 MPH       HASKELL            OK   MESONET

0110 AM     TSTM WND DMG     1 SW MARBLE CITY        35.57N 94.83W
05/30/2013                   SEQUOYAH           OK   LAW ENFORCEMENT

            SEVERAL TREES DOWN

&&

RJS
Special weather statement, May 30, 11:28 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1128 AM CDT THU MAY 30 2013

OKZ054>056-301715-
NOWATA OK-OSAGE OK-WASHINGTON OK-
1128 AM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NOWATA...SOUTHERN OSAGE AND WASHINGTON

AT 1128 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF COPAN TO OSAGE HILLS STATE PARK TO 14
MILES WEST OF WYNONA...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...DELAWARE...LENAPAH...
WANN...PAWHUSKA...AVANT...WYNONA...WOLCO...BARNSDALL...PERSHING...
TALLANT...NELAGONEY...OKESA...BARTLESVILLE...RAMONA...OCHELATA...
DEWEY...COPAN...SOUTH COFFEYVILLE...OSAGE HILLS STATE PARK AND
BARTLESVILLE MUNICIPAL AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3667 9573 3644 9596 3640 9633 3652 9672
      3675 9629 3701 9592 3700 9542
TIME...MOT...LOC 1628Z 271DEG 23KT 3696 9587 3675 9617
          3656 9656

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:13 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee32 min
May 29, 7:33 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa57 min
May 29, 8:18 PM CDTSevere Thunderstorm WarningTSACraig, Creek, Nowata, Osage, Rogers, Tulsa and 2 more57 min
May 29, 8:55 PM CDTSpecial Weather StatementTSAOkmulgee35 min
May 29, 9:13 PM CDTSpecial Weather StatementTSACraig32 min
May 29, 9:52 PM CDTSpecial Weather StatementTSAOttawa38 min
May 29, 10:30 PM CDTSevere Thunderstorm WarningTSAOsage45 min
May 29, 11:04 PM CDTSpecial Weather StatementTSAWashington26 min
May 29, 11:23 PM CDTSpecial Weather StatementTSAMuskogee37 min
May 29, 11:46 PM CDTSpecial Weather StatementTSAPawnee29 min
May 30, 12:21 AM CDTSpecial Weather StatementTSAMuskogee24 min
May 30, 12:28 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah32 min
May 30, 12:35 AM CDTTornado WarningTSACherokee, Muskogee, Sequoyah25 min
May 30, 12:45 AM CDTSevere Thunderstorm WarningTSAAdair, Haskell, Latimer, LeFlore, Muskogee, Sequoyah60 min
May 30, 1:08 AM CDTSpecial Weather StatementTSAWashington52 min
May 30, 2:36 AM CDTSpecial Weather StatementTSAMuskogee39 min
May 30, 4:12 AM CDTSpecial Weather StatementTSAOsage33 min
May 30, 4:58 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee, Rogers, Tulsa, Washington62 min
May 30, 6:52 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee, Rogers, Tulsa, Washington3 hr
May 30, 8:14 AM CDTRiver Flood WarningTSAOsage24 hr
May 30, 8:14 AM CDTRiver Flood WarningTSAOsage, Tulsa43 hr
May 30, 8:14 AM CDTRiver Flood WarningTSATulsa42 hr
May 30, 8:19 AM CDTRiver Flood WarningTSAWashington3 days
May 30, 8:19 AM CDTRiver Flood WarningTSARogers, Tulsa4 days
May 30, 8:22 AM CDTRiver Flood WarningTSAOttawa5 days
May 30, 8:39 AM CDTSpecial Weather StatementTSAMcIntosh36 min
May 30, 9:49 AM CDTSpecial Weather StatementTSADelaware41 min
May 30, 10:02 AM CDTRiver Flood WatchTSAOttawa6 hr
May 30, 10:02 AM CDTRiver Flood WatchTSAAdair48 hr
May 30, 10:02 AM CDTRiver Flood WatchTSACherokee35 hr
May 30, 10:02 AM CDTRiver Flood WatchTSACherokee, Delaware62 hr
May 30, 10:02 AM CDTRiver Flood WatchTSACherokee48 hr
May 30, 10:41 AM CDTSpecial Weather StatementTSAOsage, Washington49 min
May 30, 10:52 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more50 hr
May 30, 11:28 AM CDTSpecial Weather StatementTSAOsage, Washington47 min
May 30, 12:17 PM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington28 min
May 30, 12:25 PM CDTFlash Flood WarningTSAOsage4 hr
May 30, 12:41 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee64 min
May 30, 1:24 PM CDTSevere Thunderstorm WarningTSANowata, Washington36 min
May 30, 1:29 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee61 min
May 30, 1:38 PM CDTSevere Thunderstorm WarningTSALeFlore37 min
May 30, 1:51 PM CDTTornado WarningTSAOsage, Pawnee39 min
May 30, 2:29 PM CDTTornado WarningTSAOsage, Pawnee31 min
May 30, 2:59 PM CDTSevere Thunderstorm WarningTSAOsage, Washington46 min
May 30, 3:24 PM CDTSpecial Weather StatementTSANowata, Washington66 min
May 30, 3:27 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington63 min
May 30, 3:32 PM CDTTornado WarningTSACreek, Pawnee58 min
May 30, 4:13 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers47 min
May 30, 4:20 PM CDTRiver Flood WarningTSAOttawa39 hr
May 30, 4:28 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa62 min
May 30, 4:33 PM CDTSevere Thunderstorm WarningTSARogers27 min
May 30, 4:51 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa, Rogers54 min
May 30, 4:53 PM CDTSpecial Weather StatementTSAAdair37 min
May 30, 5:00 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes45 min
May 30, 5:06 PM CDTAreal Flood AdvisoryTSACreek, Tulsa84 min
May 30, 5:14 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa, Wagoner61 min
May 30, 5:24 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee66 min
May 30, 5:29 PM CDTSpecial Weather StatementTSARogers46 min
May 30, 5:37 PM CDTSpecial Weather StatementTSAOttawa38 min
May 30, 5:45 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes45 min
May 30, 6:08 PM CDTAreal Flood WarningTSACraig, Creek, Delaware, Mayes, Nowata, Osage and 6 more6 hr
May 30, 6:16 PM CDTSpecial Weather StatementTSADelaware, Mayes29 min
May 30, 6:18 PM CDTSpecial Weather StatementTSAPawnee27 min
May 30, 6:34 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee56 min
May 30, 6:54 PM CDTTornado WarningTSACherokee, Mayes, Wagoner36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.